# SDR 97FDEA00542

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR SELECTED UP, ALL THREE RED GEAR LIGHTS AND RIGHT MAIN GEAR LIGHT REMAINED ILLUMINATED.  SECOND OFFICER'S PANEL DOOR LIGHTS WERE EXTINGUISHED AND SAME INDICATION PERSISTED AFTER GEAR WERE CYCLED.
